Jump to content
Important Survey - Please Participate ×

is this acute wd ??


[Ra...]

Recommended Posts

I fell so depressed and anxious I'm having all this symptoms in my signature (M1), today was horrible, i did wrong to CT the olanzapine i will reinstate tonight, i was so anxious and having ideation also, and i was tempted by the crazy idea to reinstate clonazepam,  i just cant do another taper i dont have any psychological support, i did quick maybe, reducing 0.125 per week and jumped at 0.0625 but its all i can do, i have to accept my symptoms now and hope they get better... appreciate if someone can give me encouragement....all i wish is to minimize the chest pains and to sleep better...what can i expect for the coming weeks now ??

 

Link to comment
Share on other sites

Yes, this is acute and it hurts as you know well, I'm sorry you're suffering so much.  I like what you wrote though, you said you have to accept and this is what will help you get through this, because the only way out is through. 

 

Educate yourself about why you're feeling this way because knowledge helps us push back the fear.  Read What is happening in your brain to help you see what a giant task your brain has right now, and know that recovery is happening even through your pain.

 

You can expect things to be difficult but if you read chapter 3 of  The Ashton Manual you'll see your symptoms listed, why you feel them and why you shouldn't be afraid of them.

 

Keep coming here for support because the drug is telling you lies right now so you need us to help you see you can recover, your body is designed to heal itself, so you just have to give it the freedom to do just that.

Link to comment
Share on other sites

I fell so depressed and anxious I'm having all this symptoms in my signature (M1), today was horrible, i did wrong to CT the olanzapine i will reinstate tonight, i was so anxious and having ideation also, and i was tempted by the crazy idea to reinstate clonazepam,  i just cant do another taper i dont have any psychological support, i did quick maybe, reducing 0.125 per week and jumped at 0.0625 but its all i can do, i have to accept my symptoms now and hope they get better... appreciate if someone can give me encouragement....all i wish is to minimize the chest pains and to sleep better...what can i expect for the coming weeks now ??

Welcome to BenzoBuddies Ralf1!

Based on your "signature" symptoms it seems you are experiencing typical, acute withdrawal symptoms. They are scary, uncomfortable but as long as you know they are the result of your taper it is easier to tolerate the physical and emotional symptoms. They will surely resolve with time. Everyone is different some people handle the process better than others. Please look around on BenzoBuddies posting boards such as Cold Turkey, Detox & Rapid Withdrawal You can ask questions, share your experiences with others. Much, much easier to go on this road to recovery with others like yourself who understand and share your experiences.

There are certainly ways to ease some of the withdrawal symptoms. Find the discussion regarding Other Medications .

We are all here to help one another, the best we can.

Link to comment
Share on other sites

×
×
  • Create New...